International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 3, Pages 425-432
Iterated Stieltjes transform of generalized functions
Department of Mathematics, Vanier College, Montreal, Canada
Received 20 March 1984
Copyright © 1985 L. S. Dube. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The generalized -transform of a member of of a certain space of generalized functions is defined as
An inversion theorem for the transform is established interpreting the oonvergene in the weak distributional sense.